I had a case of mastitis a couple weeks ago. I took antibiotics for it for about a week. As I was finishing up, I began to get a little itchy and and when I stopped the abx, an unbearably itchy rash spread through my whole body. Does thrush present as a rash? It's everywhere - arms legs breasts stomach... or does this sound like an abx reaction? Baby has been a little funny about his mouth lately br I don't see anything like white patches in there. He has been rubbing at his molar area and hasn't been nursing as thoroughly. He does have two new teeth though.
DD October 2013
Sounds like a reaction to the ABX and a teething baby. I'd report the rash to my Dr and if you still have concerns about baby then speak to your ped.
Click HERE for useful tips and information about this site including linking your chart and directions to allow others to view it and HERE for abbreviations.
To every thing there is a season and a time to every purpose under the heaven. Eccl 3:1
Thanks dj- I spoke to the obs office this morning and they are guessing it's a reaction as well. They recommended Benadryl, so I'll try that and go from there.
That's part of the reaction I see when I have taken ABX. Hopefully baby is feeling better and you as well.
I had the same reaction when prescribed penicillin for mastitis. Itchy ALL OVER. They told me to avoid taking it again as the reactions can become worse each time. Hope you're itch-free soon!
Me: 43 | Husband: 42
Proud parents to boy/girl twins born 5.28.11 and boy born 4.19.13.
Chemical pregnancy 7.13.16
Positive pregnancy test 1.11.17
12-week ultrasound -- everything looks good. Very wiggly baby!
See my profile for test results, etc.
I did not have mastitis so have not taken any antibiotics, but I have been experiencing this rash in one form or another since he was born in August. It started on the sides of my breasts and stretch marks on my stomach. For the last two months it is on my legs. My arms and breasts itch but there is no visible rash. Went to my primary care doctor and he prescribed a stronger anti itch cream, but it only helps stop the itch temporarily. He said the next step was to refer me to a dermatologist, but there are meds that can make my milk dry up so I have to be careful. He thinks it is hormonal. It is awful and I don't know what to do. I did recently find a milk bleb and clogged duct, but this has been a problem long before this happened. Also baby has two new teeth, no white patches in the mouth.
Me: 30 DH: 36
Married since 09/21/2012
Off HBC (implanon) since February 2013
TTA - ish
1st BFP ever on Christmas day, 2015
That sounds like PEP which usually occurs late in the third tri or just after birth. Usually it goes away. I'd see a dermatologist and get his take. Maybe there are persistent cases though. Wouldn't be thrush.